Alert archive / Wyoming / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 45, NWS Cheyenne, WY

May 26, 2019Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at May 26, 2019, 5:56 PM MDT for Laramie County, Wyoming. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2019, 5:56 PM MDT (23:56 UTC)
Expired
May 26, 2019, 6:30 PM MDT
In force
34 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 8 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 6:20 PM MDTHAIL 12 W Cheyenne, WYREPORTED AT THE F.E. WARREN AIR FORCE BASE CAMPGROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1575 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

231 
WUUS55 KCYS 262356
SVRCYS
WYC021-270030-
/O.NEW.KCYS.SV.W.0045.190526T2356Z-190527T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
556 PM MDT Sun May 26 2019

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  Southwestern Laramie County in southeastern Wyoming...

* Until 630 PM MDT.

* At 556 PM MDT, a severe thunderstorm was located near Natural Fort,
  or 11 miles south of Cheyenne, moving north at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Cheyenne, South Greeley, Warren AFB, Frontier Park, Warren Af Base,
  Ranchettes, Fox Farm-College and South Greeley High.

This includes the following highways...
 Interstate 25 in Wyoming between mile markers 1 and 14.
 Interstate 80 in Wyoming between mile markers 351 and 368.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4120 10504 4120 10468 4100 10472 4100 10500
TIME...MOT...LOC 2356Z 180DEG 15KT 4099 10486 

HAIL...1.50IN
WIND...60MPH
 
$$

Trudel
2 follow-up statements
304 
WWUS55 KCYS 270010 RRA
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
610 PM MDT Sun May 26 2019

WYC021-270030-
/O.CON.KCYS.SV.W.0045.000000T0000Z-190527T0030Z/
Laramie WY-
610 PM MDT Sun May 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHWESTERN LARAMIE COUNTY...

At 610 PM MDT, a severe thunderstorm was located near Cheyenne, 
moving north at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Cheyenne, South Greeley, Warren AFB, Frontier Park, Warren Af Base,
Ranchettes, Fox Farm-College and South Greeley High.

This includes the following highways...
 Interstate 25 in Wyoming between mile markers 1 and 14.
 Interstate 80 in Wyoming between mile markers 351 and 368.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4120 10504 4120 10468 4100 10472 4100 10500
TIME...MOT...LOC 0010Z 176DEG 17KT 4107 10488 

HAIL...1.50IN
WIND...60MPH
 
$$

Trudel
041 
WWUS55 KCYS 270027
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
627 PM MDT Sun May 26 2019

WYC021-270036-
/O.EXP.KCYS.SV.W.0045.000000T0000Z-190527T0030Z/
Laramie WY-
627 PM MDT Sun May 26 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LARAMIE COUNTY
WILL EXPIRE AT 630 PM MDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy 
rain and small hail is still possible with this thunderstorm.

LAT...LON 4120 10504 4120 10468 4100 10472 4100 10500
TIME...MOT...LOC 0026Z 180DEG 15KT 4113 10488 

$$

Trudel

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 5:27 PM MDT, 29 minutes earlier.

Area forecast discussion, May 26, 5:27 PM MDT, 29 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
527 PM MDT Sun May 26 2019

.SHORT TERM...(This evening through Tuesday night)
Issued at 230 PM MDT Sun May 26 2019

Forecast concerns in the short term deal with severe
storms...heavy rain leading to possible flooding/flash flooding
and heavy mountain snow.

Currently...surface low analyzed pretty much over Cheyenne this
afternoon. Stratus layer has hung tough over the Panhandle and
hear at Cheyenne so far...limiting convection. Outside of the
convection up in Platte and Converse Counties though... storms are
firing and moving northeast. Latest SPC Meso Analysis up that way
showing an uncapped environment with surface based CAPE around
3000 J/Kg. Southern Panhandle still capped with 50 to 75 J/Kg
inhibition.

Latest HRRR guidance showing storms developing fairly widespread
after 21Z with cap breaking over the southern Panhandle after that
time. Line of thunderstorms form just west of Cheyenne and moves
east with increasing intensity on storms. Storms will be moving
into very unstable environment with meso analysis page showing
3000 J/Kg over the southern Panhandle after 00Z. Severe
thunderstorm threat begins to ease after 02Z.

Went with a Flash Flood Watch for the central
Panhandle...Goshen...eastern Laramie County and eastern Platte
County as a rather large area of moderate to heavy precip remains
in place over the area overnight. Storm motions decrease
significantly tonight...so we will be dealing with slow motions
with storms producing heavy rainfall over these areas. Dangerous
night time flooding is possible.

Guidance continues to show widespread heavy rainfall over the
Laramie Range and points east Monday into Tuesday with 6 hour QPF
forecasts of .75 inches through at least Tuesday afternoon. SO
kept Flood Watch for our northern zones going and even extended
them into Wednesday morning before precip ends.

One final issue...getting some pretty high snow amounts in the
Snowy and Sierra Madre Ranges. 12-24 inches of snow possible for
these ranges before snow ends Wednesday morning. Decided to issue
a Winter Storm Watch for these zones as a result.

.LONG TERM...(Wednesday through Sunday)
Issued at 230 PM MDT Sun May 26 2019

Wednesday...A bit warmer as the airmass moderates and we see some
more sunshine. With the upper trough over South Dakota and wrap
around moisture, we will still see a slight chance of showers and
thunderstorms over our northern counties.

Thursday...Drier and warmer conditions expected as weak shortwave
ridging builds overhead, though there will still be enough residual
low and mid level moisture for some showers and thunderstorms over
the Snowy and Sierra Madre Ranges in the afternoon.

Friday...Ridging aloft flattens somewhat as the next weak shortwave
trough aloft approaches from the Great Basin states. With some
increase in low and mid level moisture, we anticipate an increase in
afternoon shower and thunderstorm coverage over the Snowy, Sierra
Madre and Southern Laramie Ranges.

Saturday...Despite some ridging aloft, there will still be enough
residual low and mid level moisture for isolated to scattered
afternoon and evening showers and thunderstorms. Slightly cooler
with more cloud cover and better coverage of showers and
thunderstorms.

Sunday...Best low and mid level moisture is progged to be over our
eastern counties, where scattered late day showers and thunderstorms
will develop along and east of the low level surface trough axis
along the Interstate 25 corridor.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 521 PM MDT Sun May 26 2019

Wyoming TAFS...VFR at Rawlins with thunderstorms in the vicinity
until 02Z. Wind gusts to 25 knots until 02Z.

VFR at Laramie with occasional thunderstorms and MVFR until 02Z
with wind gusts to 35 knots.

VFR at Cheyenne, with occasional MVFR until 02Z in thunderstorms,
with wind gusts to 45 knots. Becoming IFR from 08Z to 15Z, then
VFR.

Nebraska TAFS...Occasional MVFR in thunderstorms at Chadron with
gusts to 35 knots until 03Z, then VFR until 08Z, then IFR until
15Z, then VFR.

IFR at Alliance until 03Z, with occasional thunderstorms producing
MVFR and wind gusts to 35 knots, then VFR from 03Z to 08Z, then
IFR until 15Z, then VFR.

Occasional MVFR at Scottsbluff until 03Z with occasional
thunderstorms producing MVFR and wind gusts to 35 knots, then VFR
until 08Z, then IFR until 15Z, then VFR.

Occasional MVFR at Sidney until 03Z, with thunderstorms producing
wind gusts to 35 knots, then VFR from 04Z to 07Z, then IFR until
15Z, then VFR.

&&

.FIRE WEATHER...
Issued at 425 AM MDT Sun May 26 2019

Recent precipitation across southeast Wyoming and the western
Nebraska Panhandle will continue the low fire weather concerns.
Continued unsettled weather will bring near daily chances for
showers and thunderstorms as the cool and wet pattern progresses
on for the near-future. The driest day in the forecast looks to be
today with afternoon humidities reaching down into the
upper teens to low 20s west of the Laramie Range. Gusts will reach
up to 20 mph; stronger near and around thunderstorms

&&

.HYDROLOGY...
Issued at 425 AM MDT Sun May 26 2019

With the recent wet, heavy snowfall across the area, reports have
area streams and creeks at bankfull with portions of the White
River flooding nearby pastureland near Hwy 385. The White River
sensor at the NE/SD border has been slowly declining, however, the
continued wet pattern and snowmelt will likely not ease the flood
risk or water levels for the next several days. A Flood Advisory
remains in effect to accommodate these concerns. Biggest concern
going forward will be the possibility of rain on snow from the
mountain ranges to the Pine Ridge in NE. Depending on rates and
intensity, further flooding concerns remain for rapid rises in
area rivers and streams besides the White River, and other low-
lying areas.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Flood Watch through late Tuesday night for WYZ102.

     Flash Flood Watch through Monday afternoon for WYZ107-108-119.

     Flood Watch from Monday afternoon through Tuesday afternoon for
     WYZ101.

     Winter Storm Watch from Monday evening through late Tuesday
     night for WYZ112-114.

NE...Flood Watch through late Tuesday night for NEZ002-003-095-096.

     Flash Flood Watch through Monday afternoon for NEZ019>021-054-
     055.

&&

SHORT TERM...GCC
LONG TERM...RUBIN
AVIATION...RUBIN
FIRE WEATHER...GCC
HYDROLOGY...AB
Hazardous weather outlook, May 26, 5:33 AM MDT, 12 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
533 AM MDT Sun May 26 2019

WYZ103>106-109>117-271145-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
533 AM MDT Sun May 26 2019

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

A few strong thunderstorms may develop this afternoon and
evening. The possibility for severe thunderstorms exists mainly
along and east of Interstate 25.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Heavy rain amounts are expected Monday and Tuesday, mainly along
and east of the Laramie Range. Looking for additional heavy
accumulating snow for the Snowy and Sierra Madre Ranges.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-095-WYZ101-102-107-271145-
Dawes-North Sioux-Converse County Lower Elevations-
Niobrara County-East Platte County-
533 AM MDT Sun May 26 2019

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms are expected this afternoon and evening with
isolated severe thunderstorms. Main threats from the severe
thunderstorms will be damaging winds and large hail.

A Flood Advisory continues until 900 PM Monday for the White River
in north central Dawes County in the northern Nebraska Panhandle.

A Flood Watch is in effect from Sunday night through Tuesday
afternoon. Scattered thunderstorms will develop, with some storms
possibly producing locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

The Flood Watch continues into Tuesday as heavy rainfall
continues to impact the area.

.Spotter information statement...

Spotter activation will not be needed.

NEZ003-019>021-054-055-096-WYZ108-118-119-271145-
Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
South Sioux-Goshen County-Central Laramie County-
East Laramie County-
533 AM MDT Sun May 26 2019

This hazardous weather outlook is for portions of western
Nebraska and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Strong to severe thunderstorms are possible this afternoon and
evening through around midnight. Threats include large hail,
damaging winds, heavy rainfall and a few tornadoes. The main
threat will be along and south of a Cheyenne-Scottsbluff-Alliance
line.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Severe thunderstorms and heavy rain are expected Monday, with the
threat of heavy rain continuing into Tuesday. Monday's severe
thunderstorms will carry the threat of damaging winds, large hail
and heavy rainfall.

.Spotter information statement...

Spotter activation may be needed along and south of a Cheyenne-
Scottsbluff-Alliance line after 3 PM today through midnight.

In the hours before

Special weather statement, May 26, 2:55 PM MDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Cheyenne WY
255 PM MDT Sun May 26 2019

WYZ103-106-107-262145-
East Platte County WY-
Central Laramie Range and Southwest Platte County WY-
North Laramie Range WY-
255 PM MDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE COUNTY UNTIL 345
PM MDT...

At 254 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Harris Park, or 15 miles northwest of Wheatland,
moving northeast at 25 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Sibley Peak around 335 PM MDT.

This includes Interstate 25 in Wyoming between mile markers 94 and
107.

LAT...LON 4215 10519 4220 10524 4244 10518 4246 10469
TIME...MOT...LOC 2054Z 217DEG 20KT 4223 10514

Rubin
Special weather statement, May 26, 4:12 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
412 PM MDT Sun May 26 2019

WYZ117>119-262300-
Central Laramie County WY-South Laramie Range Foothills WY-
East Laramie County WY-
412 PM MDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 500
PM MDT...

At 412 PM MDT, trained weather spotters reported a strong
thunderstorm over Warren Af Base, or near Cheyenne, moving north at
25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cheyenne, Ranchettes, Warren AFB, Frontier Park, North Cheyenne,
Whitaker, Warren Af Base and South Greeley.

This includes the following highways...
 Interstate 25 in Wyoming between mile markers 9 and 33.
 Interstate 80 in Wyoming between mile markers 359 and 362.

LAT...LON 4110 10482 4115 10499 4154 10487 4146 10446
TIME...MOT...LOC 2212Z 196DEG 21KT 4117 10486

Worley
Local storm report, May 26, 5:13 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
513 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             WHEATLAND               42.05N 104.96W
05/26/2019  M1.00 INCH       PLATTE             WY   TRAINED SPOTTER

&&

JG
Local storm report, May 26, 5:32 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
532 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             1 S HILLSDALE           41.20N 104.48W
05/26/2019  E1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

RCOX
Local storm report, May 26, 5:38 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
538 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             5 E CHEYENNE            41.15N 104.70W
05/26/2019  M2.75 INCH       LARAMIE            WY   TRAINED SPOTTER

0535 PM     HAIL             2 ENE CHEYENNE          41.16N 104.76W
05/26/2019  M1.75 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

JG
Local storm report, May 26, 5:42 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
542 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             5 E CHEYENNE            41.15N 104.70W
05/26/2019  E2.00 INCH       LARAMIE            WY   EMERGENCY MNGR

&&

RCOX

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 12:12 AM MDTSpecial Weather StatementCYSLaramie48 min
May 26, 12:53 AM MDTSpecial Weather StatementCYSLaramie37 min
May 26, 1:52 AM MDTSpecial Weather StatementCYSLaramie38 min
May 26, 2:01 AM MDTSevere Thunderstorm WarningCYSLaramie44 min
May 26, 2:43 AM MDTSevere Thunderstorm WarningCYSLaramie47 min
May 26, 1:34 PM MDTSpecial Weather StatementCYSConverse41 min
May 26, 1:36 PM MDTSpecial Weather StatementCYSPlatte39 min
May 26, 1:47 PM MDTFlash Flood WatchCYSGoshen, Laramie, Platte52 hr
May 26, 1:50 PM MDTWinter Storm WatchCYSAlbany, Carbon13 hr
May 26, 2:07 PM MDTSpecial Weather StatementCYSConverse38 min
May 26, 2:12 PM MDTSpecial Weather StatementCYSPlatte48 min
May 26, 2:44 PM MDTSpecial Weather StatementCYSNiobrara46 min
May 26, 2:55 PM MDTSpecial Weather StatementCYSPlatte50 min
May 26, 3:04 PM MDTSevere Thunderstorm WarningCYSPlatte38 min
May 26, 3:41 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte64 min
May 26, 4:12 PM MDTSpecial Weather StatementCYSLaramie48 min
May 26, 4:18 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte27 min
May 26, 4:19 PM MDTAreal Flood AdvisoryCYSPlatte3 hr
May 26, 4:41 PM MDTFlash Flood WarningCYSPlatte5 hr
May 26, 4:42 PM MDTSevere Thunderstorm WarningCYSPlatte48 min
May 26, 5:12 PM MDTSevere Thunderstorm WarningCYSLaramie33 min
May 26, 5:15 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte45 min
May 26, 5:29 PM MDTSevere Thunderstorm WarningCYSPlatte46 min
May 26, 5:35 PM MDTSevere Thunderstorm WarningCYSLaramie40 min
May 26, 5:49 PM MDTSevere Thunderstorm WarningCYSPlatte41 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.